MathSciNet Relay Station
MathSciNet bibliographic data
MR857061 58F05 (58F10 58F30 70H05)
Benettin, Giancarlo; Gallavotti, Giovanni Stability of motions near resonances in quasi-integrable Hamiltonian systems. J. Statist. Phys. 44 (1986), no. 3-4, 293–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement